# SDR AUS20020716

- Difficulty date: June 18, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 182L
- Engine: Cont O470R
- Propeller: Mcauly 2A34C50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 654833
- Condition: Damaged
- Location: Reciprocating En
- Part time: 56 cycles
- Component: Reciprocating En, Cont, O470R
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON DAMAGED DUE TO DETONATION. PISTON RINGS BROKEN AND OIL RETURN DRAIN HOLE ENLARGED.
